Hi, I just finished a round of 50mg clomid. Since ovulation, I have had spotting. It started off as the tiniest amount imaginable but in the last couple of days has really picked up. It is brown in colour. Does anyone know if I may need progesterone to stop this or if it's likely to stop next round of clomid? Any help would be great!
Thanks.
Did you find this post helpful?
|

User Profile
replied November 9th, 2007
Extremely eHealthy
This is really something you should ask your doctor about. From what I understand though, clomid should help increase the amount of progesterone in your body during the last half of your cycle. Your doctor may choose to increase your doseage to give you a little extra boost.
|
Did you find this post helpful?
Quick Reply
Must Read
If you're experiencing difficult conceiving, you are not alone. Learn how doctors define infertility and how infertility affects both men and women here....
Many things cause fertility problems. Learn common causes of infertility for men and women here, plus info on factors that affect the ability to conceive....
Sometimes fertility do not manifest any symptoms. Other times there are definite signs. Learn to identify possible problems and know when to ask for help....